# SDR FDEA201409232713

- Difficulty date: September 23, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N895FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41749
- Aircraft time: 3,404 hours, 603 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: 4738763
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

AFTER ACFT POWER UP, FOUND STATUS MSG BOTTLE 2A CARGO, BOTTLE 2B CARGO & BOTTLE 2C CARGO ON MFD.  2A,2B,2C FIRE EXTINGUISHER BOTTLE DISCHARGED.  R&R LOWER CARGO FIREX BOTTLE POSITION 2A LOWER FIREX BOTTLES POSITION 2B & 2C.  R&R LOWER CARGO FIREX BOTTLE POSITION 2B LOWER FIREX BOTTLES POSITION 2C A.  R&R FIRE EXT BTL 2C & FIRE EXT FILTER/REGULATOR.  R&R FIRE EXT BTL 2A IAW AMM 26-23-01-4.  PERFORMED 26 CARGO SQUIB OPS TEST & IT PASSED.  A/C OK FOR SVC.
